Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

December 6, 2021Coosa County, Elmore County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this special weather statement at Dec 6, 2021, 10:53 AM CST for Coosa County, Elmore County, Tallapoosa County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 6, 2021, 10:53 AM CST (16:53 UTC)
Expired
Dec 6, 2021, 11:45 AM CST
In force
52 min
Issued by
NWS Birmingham, AL
Hail
0.00 in
Wind
40

Counties Coosa County, AL, Elmore County, AL, Tallapoosa County, AL

The radar

The Birmingham radar (KBMX), 57 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
219 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

413 
WWUS84 KBMX 061653
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
1053 AM CST Mon Dec 6 2021
 
ALZ036-037-041-043-061745-
Tallapoosa AL-Autauga AL-Coosa AL-Elmore AL-
1053 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of northern Autauga,
Elmore, northern Tallapoosa and Coosa Counties through 1145 AM CST...

At 1053 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Unity to Verbena to near Billingsley. Movement
was east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Alexander City, Millbrook, Wetumpka, Dadeville, Rockford, Kellyton,
Equality, Weogufka, Elmore, Deatsville, Eclectic, Jacksons' Gap, New
Site, Billingsley, Goldville, Martin Dam, Dollar, Bradford, Santuck
and Titus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3265 8586 3252 8623 3264 8688 3266 8684
      3266 8672 3271 8671 3271 8641 3275 8641
      3275 8638 3282 8646 3286 8645 3293 8651
      3296 8652 3306 8644 3299 8600 3309 8599
      3310 8597 3311 8559
TIME...MOT...LOC 1653Z 279DEG 46KT 3302 8634 3276 8654 3267 8675 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

32/Davis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 6, 8:43 AM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Dec 6, 8:43 AM CST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
843 AM CST Mon Dec 6 2021

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0839 AM CST Mon Dec 06 2021/

Through This Afternoon.

A cold front is quickly tracking southeast through the Tennessee
Valley with the leading edge entering northwest Alabama. A band of
heavier showers and a few thunderstorms are located right along the
front, but ahead of the front there is stronger thunderstorm
activity which will move through the western portions of the
forecast area and near Tuscaloosa over the next couple of hours.
This activity is moving into an environment characterized by weak
instability with some boundary layer stability noted on the 12Z
BMX RAOB. Strong wind shear is driving convective wind gusts of 30
to 40 mph. Although most of the observed wind gusts in
Mississippi have remained sub-severe, there will continue to be
isolated potential for a couple severe wind gusts up to 60 mph
through the morning hours driven mostly by the robust dynamics
aloft with 52kts of effective bulk shear measured on the 12Z BMX
RAOB. The low tornado potential continues to wane over time as
surface winds veer and flow becomes unidirectional.

The cold front and associated thunderstorms will reach the
Birmingham metro before noon with a quick passage thereafter. Some
destabilization may occur ahead of the line due to surface
heating as we get into the late morning to early afternoon as the
activity tracks towards the I-85 corridor and south. However,
this area is further removed from upper-level support and wind
shear is not quite as robust, but a few 40 mph wind gusts will be
possible before the rain begins exiting southeastern portions of
the forecast area late this afternoon. Cold air quickly moves in
behind the front and areas across the north will be in the upper
40s by sunset.

86

Previous short-term discussion:
/Updated at 416 AM CST Mon Dec 06 2021/
Today through Tuesday.

This morning we have less fog to deal with since our surface
pressure gradients have increased ahead of the next front, so our
winds have been up tonight more than normal. We could still have
some patchy fog in the SE counties (along and SE of I85) where winds
are the lightest tonight.

This AM a surface front is situated from the Great Lakes SWWD into W
KY and then into AR. In the upper levels, our main upper low and
trough is centered over C Canada into MN. It will swing EWD across
the Great Lakes toward Quebec through tonight. This will help to
usher the surface front across AL today into this evening.

Showers and thunderstorms have developed along and ahead of the
front from the OH Valley into KY/AR/OK and TX as well as LA/MS/TN.
Across the NW 1/3 of AL this AM we only have some light rain showers
as of yet. This robust front will move through quickly today
generally through the I-59 corridor toward noontime and over the I-
85 corridor by around 3 PM. There will be some shear, maybe just
enough instability and forcing with the front along with lower to
mid 60s dew points for a few 40-60mph wind gusts with any stronger
cells. Although we should be removed from the best energy, we will
keep an eye out for a rogue spin up as well in the NW counties this
morning. As we head into the afternoon when the system moves into
the SE half of the CWA, it should weaken further becoming more
removed from the best energy. Low level shear decreases significantly
as well. Plan on keeping the marginal severe wording in for the NW
half through noon as is.

Behind the front, we will see an influx of drier and cooler air with
any precip coming to an end quickly. Not expecting any crossover
precip as the moisture should be out before the air is cool enough.
Precip should exit the SE counties by midnight. We will have a break
in precip across C AL during that time. On Tuesday morning, a weak
upper shortwave moves NE out of S TX across the Gulf Coast. This
will bring back a few light showers in the S counties Tuesday
morning and spreading a little further NWD for Tuesday afternoon.

08

.LONG TERM...
/Updated at 416 AM CST Mon Dec 06 2021/
Wednesday and Thursday.

A broad upper-level trough will swing through the eastern CONUS
Wednesday morning, and the right entrance region of the associated
jet streak will align to our north. This will foster continuation of
banded rain shower activity along a quasi-stationary frontal
boundary positioned somewhere between the I-20 & I-10 corridors,
generally along and north of a weak, quickly propagating surface
low. Rainfall will be lesser in coverage with northward extent as
parcels ascend over the frontal surface and are challenged by dry
air in the 850-700 mb layer. Nonetheless, I keep highest PoPs along
and south of I-85 through Wednesday evening, but amounts will be
light no matter what. A subsequent period of dry weather is expected
Wednesday night into Thursday morning as the surface front is nudged
southward by a surface high to our north. However, the front is
forecast to retreat back to the north as a warm front by Thursday
afternoon as a transient upper-level disturbance moves east toward
the mid Mississippi River Valley. A broad corridor of low-level,
warm/moist advection is progged to stretch from the Gulf Coast into
the Great Lakes as flow aloft becomes more westerly. As the surface
warm front surges north into the Tennessee Valley Thursday
afternoon, noticeable increases in dewpoints are expected to persist
into Thursday night with southerly winds (there will be little to no
diurnal decline in temperatures Thursday night as a result). I've
maintained chance PoPs Thursday afternoon trough Friday morning in
association with warm air advection/increasing PWs. I've also kept
slight chance thunderstorm mentioning as MUCAPE ~500 J/kg
overspreads the Deep South (unstable parcels ~850 mb).

Friday.

By Friday morning, a more substantial upper-level trough is forecast
to move across the Intermountain West. Lee cyclogenesis is now
progged to occur across the High/Central Plains, and the northward
expansion of a warm sector is expected downstream across the
Southeast. Warm, moist air is now expected to spread well into the
Ohio Valley as the deepening surface low quickly advances northeast
toward the Great Lakes. Thus, Friday will be quite warm, warmer than
Thursday, and I wouldn't be surprised to see highs approaching 80
degrees in some places (well above normal). I continue to expect
isolated/scattered showers and thunderstorms Friday, especially
farther north, as thermodynamic parameters increase in response to
dewpoints now in the mid to upper 60s.

Saturday and Sunday.

Tonight's medium-range guidance has continued to shift, and in a
favorable way. All global models, with the exception of the UKMET,
now depict a positively tilted upper-level trough nearly paralleling
a trailing surface cold front entering our region on Saturday
morning. The surface low, which had previously been progged to
deepen near the Tennessee Valley in some model runs, is now well to
our north and entering southern Quebec Saturday afternoon. This has
led to a much more unidirectional vertical wind profile atop the
antecedent warm sector, and not too dissimilar from the system we're
dealing with today. It's for these reasons the HWO will not include
severe weather mentioning at this time. This sort of evolution has
favored systems impacting the eastern CONUS over the past several
weeks. However, thunderstorms still appear likely, and we're not
completely out of the woods yet. We'll continue to monitor trends
from here. Forecast-wise, Sunday will be much cooler and drier after
FROPA as a Canadian high pressure system takes over the eastern
CONUS once again.

40/Sizemore

&&

.AVIATION...
12Z TAF Discussion.

Areas of fog S/E of TOI may briefly reach them this AM. Have a
tempo group to account for this. Otherwise, winds are higher
overall due to increase surface pressure gradients ahead of
approaching front to the NW of AL. MVFR-IFR cigs are expected for
most this morning in advance of it except LIFR at TOI closer to
the fog in SE AL. TSRA will move through from NW-SE ahead of the
front. Gusty winds may occur at times with NW winds post front.
Conditions become VFR for all by 23z but MGM/TOI as they will
still be closer to the exiting front. MGM should go VFR by 6z. TOI
may stay MVFR through the end of the forecast.

Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until
further notice.

08

&&

.FIRE WEATHER...

Widespread rain chances are expected today along with a few
thunderstorms. This is due to a stout cold front which is forecast
to sweep through the area from the northwest. The frontal system
will advance southeast throughout the day, and drier, cooler air is
expected to fill in via breezy northwesterly winds. Today's elevated
RH values will decline to the 40-60% range for tomorrow afternoon as
winds become more northeasterly. However, rain chances will remain
in place in areas south of I-20 tomorrow, before further increasing
on Wednesday. Unsettled weather is expected later this week with
warm, moist air spreading northward from the Gulf.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     66  29  52  38  56 / 100   0  10  40  30
Anniston    67  34  54  43  58 / 100  10  20  40  30
Birmingham  66  35  52  43  58 / 100   0  20  40  20
Tuscaloosa  67  36  52  43  60 / 100  10  20  40  20
Calera      66  37  52  44  59 /  90  10  20  40  30
Auburn      69  41  53  46  60 /  90  50  40  50  60
Montgomery  74  43  55  47  63 /  90  50  40  50  50
Troy        75  45  57  50  63 /  90  60  40  50  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Dense Fog Advisory until 9 AM CST this morning for the following
counties: Barbour...Bullock...Lee...Macon...Pike...Russell.

&&
Hazardous weather outlook, Dec 6, 9:56 AM CST, 57 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
956 AM CST Mon Dec 6 2021

ALZ011>015-017>050-071900-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
956 AM CST Mon Dec 6 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A storm system will bring showers and thunderstorms to Central
Alabama today. There will be a risk of damaging winds and a brief
tornado through around 1 PM. The risk area includes locations south
and east of a line from Pickens to Blount counties, and north and
west of a line from Cleburne to Chilton to Dallas counties. The
storms should weaken as the afternoon progresses.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today.

In the hours before

Special weather statement, Dec 6, 10:02 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1002 AM CST Mon Dec 6 2021

ALZ026-061645-
St. Clair AL-
1002 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of St. Clair County
through 1045 AM CST...

At 1002 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Ashville to near Odenville
to near Leeds. Movement was east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pell City, Leeds, Moody, Rainbow City, Springville, Odenville,
Margaret, Argo, Ashville, Ragland, Ohatchee, Steele, Bald Rock,
Branchville, Coosa Island, Neely Henry Lake, Logan Martin Lake,
Whitney Junction, Alabama International Dragway and Wattsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 8614 3390 8611 3385 8605 3377 8605
      3371 8614 3368 8615 3369 8620 3359 8619
      3358 8622 3354 8619 3351 8628 3344 8633
      3345 8638 3350 8638 3356 8655 3366 8653
      3375 8654 3389 8634 3397 8630 3399 8620
TIME...MOT...LOC 1602Z 260DEG 50KT 3390 8636 3373 8643 3358 8657

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

56
Local storm report, Dec 6, 10:08 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1008 AM CST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     TSTM WND DMG     3 ENE BUCKSVILLE        33.29N 87.04W
12/06/2021                   JEFFERSON          AL   PUBLIC

            TREES DOWN IN THE COLEMAN LAKES AREA OF
            MCCALLA. NEARBY WIND GUST AT BESSEMER
            AIRPORT OF 33MPH.

&&

HA
Special weather statement, Dec 6, 10:15 AM CST, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1015 AM CST Mon Dec 6 2021

ALZ025-027-034-035-061700-
Chilton AL-Bibb AL-Shelby AL-Talladega AL-
1015 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of Talladega, Chilton,
Shelby and southeastern Bibb Counties through 1100 AM CST...

At 1015 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Vandiver to 6 miles west of Talladega
National Forest. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alabaster, Pelham, Oxford, Talladega, Sylacauga, Leeds, Calera,
Chelsea, Clanton, Montevallo, Childersburg, Columbiana, Centreville,
Jemison, Wilsonville, Talladega Springs, Lincoln, Riverside, Vincent
and Thorsby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3350 8590 3329 8598 3329 8612 3310 8618
      3309 8651 3293 8651 3275 8638 3271 8642
      3266 8698 3284 8702 3284 8720 3355 8651
      3350 8648 3350 8638 3340 8638 3354 8619
      3370 8620 3367 8605 3359 8599 3358 8580
TIME...MOT...LOC 1615Z 296DEG 36KT 3351 8647 3285 8711

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

56
Local storm report, Dec 6, 10:47 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1047 AM CST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     1 SSE LAKE PURDY COMMUN 33.42N 86.67W
12/06/2021                   SHELBY             AL   EMERGENCY MNGR

            TREE REPORTED DOWN AT HWY280 AND CAHABA
            VALLEY RD. ANOTHER TREE DOWN IN THE
            MEADOWBROOK NEIGHBORHOOD. WINDS ESTIMATED AT
            30 TO 40MPH.

&&

HA
Special weather statement, Dec 6, 10:51 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1051 AM CST Mon Dec 6 2021

ALZ030>032-061730-
Greene AL-Hale AL-Sumter AL-
1051 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of Greene, northern Hale
and northern Sumter Counties through 1130 AM CST...

At 1050 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Knoxville to near West Greene to near
Emelle. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Livingston, Eutaw, York, Moundville, Forkland, Akron, Boligee, Union,
Gainesville, Epes, Emelle, Walden Quarters, West Greene, The
University Of West Alabama, Thornhill, Wedgeworth, Tishabee, New West
Greene, Boyd and Mantua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3284 8836 3311 8784 3302 8783 3301 8750
      3296 8742 3289 8742 3268 8773 3247 8824
      3263 8839
TIME...MOT...LOC 1650Z 312DEG 22KT 3307 8779 3291 8802 3276 8838

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Dec 6, 10:53 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1053 AM CST Mon Dec 6 2021

ALZ036-037-041-043-061745-
Tallapoosa AL-Autauga AL-Coosa AL-Elmore AL-
1053 AM CST Mon Dec 6 2021

...Strong thunderstorms will impact portions of northern Autauga,
Elmore, northern Tallapoosa and Coosa Counties through 1145 AM CST...

At 1053 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Unity to Verbena to near Billingsley. Movement
was east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alexander City, Millbrook, Wetumpka, Dadeville, Rockford, Kellyton,
Equality, Weogufka, Elmore, Deatsville, Eclectic, Jacksons' Gap, New
Site, Billingsley, Goldville, Martin Dam, Dollar, Bradford, Santuck
and Titus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3265 8586 3252 8623 3264 8688 3266 8684
      3266 8672 3271 8671 3271 8641 3275 8641
      3275 8638 3282 8646 3286 8645 3293 8651
      3296 8652 3306 8644 3299 8600 3309 8599
      3310 8597 3311 8559
TIME...MOT...LOC 1653Z 279DEG 46KT 3302 8634 3276 8654 3267 8675

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 5:22 AM CSTDense Fog AdvisoryBMXBarbour, Bullock, Lee, Macon, Pike, Russell4 hr
Dec 6, 7:55 AM CSTSpecial Weather StatementBMXFayette, Lamar, Pickens50 min
Dec 6, 8:36 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa54 min
Dec 6, 9:09 AM CSTSevere Thunderstorm WarningBMXWalker21 min
Dec 6, 9:17 AM CSTSpecial Weather StatementBMXJefferson43 min
Dec 6, 9:33 AM CSTSpecial Weather StatementBMXBibb, Shelby42 min
Dec 6, 9:51 AM CSTSpecial Weather StatementBMXMarshall24 min
Dec 6, 10:02 AM CSTSpecial Weather StatementBMXSt. Clair43 min
Dec 6, 10:15 AM CSTSpecial Weather StatementBMXChilton, Shelby, Talladega45 min
Dec 6, 10:42 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Talladega39 min
Dec 6, 10:51 AM CSTSpecial Weather StatementBMXGreene, Hale, Sumter39 min
Dec 6, 11:24 AM CSTSpecial Weather StatementBMXChambers, Randolph66 min
Dec 6, 11:36 AM CSTSpecial Weather StatementBMXElmore24 min
Dec 6, 11:37 AM CSTSpecial Weather StatementBMXHale, Perry38 min
Dec 6, 12:03 PM CSTSpecial Weather StatementBMXLee57 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.